# SDR UPS00234491

- Difficulty date: November 6, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT GEAR MAIN DOOR AFT DOOR STOP LWR SUPPORT BRACKETS CRACKED.  REMOVED SUPPORT BRACKETS IAW SRM 21-30-02.  ON REMOVAL ATTACH FRAME I/B AND O/B LWR SECTIONS CRACKED.  DAMAGED AREA REMOVED IAW SRM 51-10-06.  CRACKED AREA REPAIRED IAW SRM 51-20-01.  DAMAGED BRACKETS REPLACED IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-30-02.
